Grushin-type spaces, Mathematics, Infinite Laplacian, Viscosity solutions
We employ Grushin jets which are adapted to the geometry of Grushin-type spaces to obtain the existence-uniqueness of viscosity solutions to the infinity(x)-Laplace equation in Grushin-type spaces. Due to the differences between Euclidean jets and Grushin jets, the Euclidean method of proof is not valid in this environment.
This work is licensed under a Creative Commons Attribution 4.0 License.
Was this content written or created while at USF?
Citation / Publisher Attribution
Electronic Journal of Differential Equations, v. 2016, no. 125, p. 1-13
Scholar Commons Citation
Bieske, Thomas, "The Infinity(x)-equation in Grushin-type Spaces" (2016). Mathematics and Statistics Faculty Publications. 6.